A fourth moment inequality for functionals of stationary processes - Archive ouverte HAL Access content directly
Journal Articles Journal of Applied Probability Year : 2008

A fourth moment inequality for functionals of stationary processes

Olivier Durieu

Abstract

In this paper, a fourth moment bound for partial sums of functional of strongly ergodic Markov chain is established. This type of inequality plays an important role in the study of empirical process invariance principle. This one is specially adapted to the technique of Dehling, Durieu and Volný (2008). The same moment bound can be proved for dynamical system whose transfer operator has some spectral properties. Examples of applications are given.

Dates and versions

hal-00291502 , version 1 (27-06-2008)

Identifiers

Cite

Olivier Durieu. A fourth moment inequality for functionals of stationary processes. Journal of Applied Probability, 2008, 45 (4), pp.1086-1096. ⟨10.1239/jap/1231340235⟩. ⟨hal-00291502⟩
53 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More